Singularly perturbed telegraph equations with applications in the random walk theory (STMA V40 2575)

Banasiak, J., Mika, J. R. . Journal of Applied Mathematics and Stochastic Analysis 1998. 11 :9-28

Locate this article in:

Bibtex

@article{CIS-148437,
  Author = {Banasiak, J. and Mika, J. R.},
  Title = {Singularly perturbed telegraph equations with applications in the random walk theory (STMA V40 2575)},
  Journal = {Journal of Applied Mathematics and Stochastic Analysis},
  Volume = {11},
  Year = {1998},
  Pages = {9--28},
  Keywords = {}
}

Similar articles